# SDR SIMA200210204

- Difficulty date: April 8, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND PREVIOUSLY REPAIRED GALLEY FLOOR FRAME 258 CORRODED.  FABRICATED AND REPLACED DOUBLER, FILLER, AND TWO TRIPLERS IAW SAAB 340 SRM 53-70-30 AND STANDARD SRM PRACTICES.  (M)
